# SDR CALA2017111304062

- Difficulty date: November 12, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 106,052 hours, 16,541 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 111T50485
- Condition: Corroded
- Location: Bs 852
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 852 RBL 55 FLOOR SUPPORT UPPER SURFACE CORRODED.  FLOOR SUPPORT BS 784 TO 883 REPAIRED IAW 53- 00-51, REPAIR 3, FIG 201.
